# SDR ASAA2021090236140

- Difficulty date: September 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cargo Track
- Part number: 146A850227
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK IS CRACKED AT STA 727B AND 727E. GROUNDED - YES. REPAIRED AFT PIT RH CARGO TRACK FROM STA 727 TO 767 IAW B737-700 SRM 53-00-53-2R-3.
